MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAS
Health Effect - Clinical Code Death (1802)
Date of Event 04/19/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
The unit did not have a battery installed when received.Unit passed the displacement test, rewind, basic occlusion test, self test and unexpected alarm error test.The stop (idle) current and run current measurement tests are within specification.Unit also passed off no power alarm test.Unit was unable to prime during prime test.Unable to determine root cause of the prime anomaly due to pump preservation.Unable to perform the occlusion test, excessive no delivery test and the dat test due to prime anomaly.Unit had minor scratched display window, bleeding lcd glass, cracked case at display window corner, broken battery tube threads, cracked belt clip slot, cracked reservoir tube, cracked reservoir tube window, a partially broken reservoir tube lip and a stained end cap sticker.Data analysis: the download history file lists data from (b)(6) 2017 to (b)(6) 2018.There was no data listed for (b)(6) 2018.
 
Event or Problem Description
It was reported that the customer passed away in an unknown location.The cause of death was unknown.The caller stated that the customer had no illnesses that may have led to the customer's passing.The customer¿s blood glucose was unknown at the time of death.The caller was unsure if the customer was wearing the insulin pump at the time of death.The customer was not using sensors.The caller agreed to return the insulin pump for analysis.
 
Additional Manufacturer Narrative
Initial report or supplemental report had the incorrect aware date.The correct aware date is (b)(4) 2018.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7493037
Report Number2032227-2018-02948
Device Sequence Number1339918
Product Code OYC
UDI-Device Identifier00613994748898
UDI-Public(01)00613994748898
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAS
Device Catalogue NumberMMT-723LNAS
Device Lot NumberA000167518
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2018
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer02/18/2019
Initial Report FDA Received Date05/07/2018
Supplement Report FDA Received Date02/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight10